# SDR 2001UALA00614

- Difficulty date: May 1, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N974UA
- Make and model: Boeing 737291
- Aircraft serial: 21597
- Aircraft time: 61,347 hours, 48,080 cycles
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD 2 EA CRACKS ON INBD SIDE OF LWR WX RADAR ANTENNA MOUNT.  ACCOMPLISHED DOUBLER REPAIRS.
